首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Correction to: Nonparametric Laguerre estimation in the multiplicative censoring model
  • 本地全文:下载
  • 作者:Denis Belomestny ; Fabienne Comte ; Valentine Genon-Catalot
  • 期刊名称:Electronic Journal of Statistics
  • 印刷版ISSN:1935-7524
  • 出版年度:2017
  • 卷号:11
  • 期号:2
  • 页码:4845-4850
  • DOI:10.1214/17-EJS1371
  • 语种:English
  • 出版社:Institute of Mathematical Statistics
  • 摘要:The paper “Nonparametric Laguerre estimation in the multiplicative censoring model”, Electronic Journal of Statistics, 2016, 10, 3114–3152, contains a wrong statement. We localize the place of the error and give a correct proof.
国家哲学社会科学文献中心版权所有